# SDR R61A2022111500709

- Difficulty date: November 11, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N442YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000446
- Aircraft time: 19,303 hours, 13,099 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Row S 3-4d
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINESCENT STRIP MISSING ROW 3-4D. INSTALLED MISSING PHOTOLUMINESCENT STRIPS.
